# SDR CA051003002

- Difficulty date: September 29, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,213 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Fractured
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON ROUTE, AT 23,000 FEET AT 12 NOON, OAT -25 C, WINDSHIELD HEAT ON. THE PILOTS (LT) INNER LAYER OF WINDSHIELD FRACTURED WITHOUT WARNING DURING FLIGHT. NO LOSS OF CABIN PRESSURE OR OTHER EFFECTS FROM WINDSHIELD DELAMINATING. EMERGENCY WAS DECLARED AND THE AC WAS LANDED WITH OUT FURTHER INCIDENT.
